Confused about potassium and vitamin D

Patient

Q: Why can't I retain potassium and vitamin D?

Symptoms:  Muscle aches, joint pain, fatigue, sweating with exertion
Doctor

A:   Thank you for your question. There are many reasons why you may be having difficulties with potassium and vitiman D levels. However, we do require more details on how do you know that these levels are low in the first place, and if you are on any medications that could be causing this. Please follow up with your doctor to determine the reason for concerns.

Thank you for choosing askthedoctor.com

Related Q&A

Q: I am on day 5 taking zactin 20mg fluoxetine for menopause symptoms and I decided I don't want to take them can I just...

Q: I had an abnormal pap smear returned as CIN 3. I have had a biopsy - waiting for results. What does all this mean I a...

Q: I have slight brownish, bloody discharge from one nipple. I am 64 years old. Is the chance of malignancy high?

Q: I have microscopic blood in my urine every once in a while. It seems to happen more often when I have intercourse. I ...

Q: I entered menopause 2 years ago and yesterday I found I was bleeding. I had vaginal ultrasound and endometrium line i...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews